| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device intermittently turns off.In this state the device may not be able to deliver defibrillation therapy if needed
there was no patient involvement reported with the event.
Additional Manufacturer Narrative
The device was not returned to stryker for evaluation.The customer was informed this unit is beyond its service life and non-repairable.The customer was advised to remove the unit from service.The cause of the issue could not be determined.